# SDR DL757952842

- Difficulty date: May 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615DL
- Make and model: Boeing 757232
- Aircraft serial: 22822
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 141N782013
- Condition: Delaminated
- Location: Nose
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADOME TEST FOUND DELAMINATION AND MOISTURE ABOVE LIMITS.  ALSO, FOUND OLD WET LAY-UPS.  RADOME WAS REBUILT, COMPLETE FROM BASE RING UP PER SRM 53-10-72.
